Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do if having suprapubic pain, dysuria, burning micturation after taking plurifloxocin?

i m a 22 years male, a medical student,5 5 ,65kg body weight. i suffered from an acute attack of testicular pain 5months back and was diagnosed as epididymo-orchitis, after that i took acourse of plurifloxocin and NSAIDs.........3 months after i suffered from suprapubic pain,dysuria, burning micturation and taken acourse of doxycycline.
Mon, 2 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You need to do a complete urine analysis and ultrasound imaging for the abdomen and scrotum, and continue on the antibiotic you are having.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Orchitis


What to do if having suprapubic pain, dysuria, burning micturation after taking plurifloxocin?

Hi, You need to do a complete urine analysis and ultrasound imaging for the abdomen and scrotum, and continue on the antibiotic you are having. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist